Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 109, Number 4, November 2002

The Zero-Viscosity Limit of the 2D Navier–Stokes Equations
pp. 265-278(14)
Authors: Bona, Jerry L.; Wu, Jiahong

Favourites:
ADD

Barotropic Instability of the Bickley Jet at High Reynolds Numbers
pp. 279-296(18)
Authors: Burns, A. G.; Maslowe, S. A.; Brown, S. N.

Favourites:
ADD

Two-Point Taylor Expansions of Analytic Functions
pp. 297-311(15)
Authors: López, José L.; Temme, Nico M.

Favourites:
ADD

Nonlinear Dynamics on the Plane and Integrable Hierarchies of Infinitesimal Deformations
pp. 313-336(24)
Authors: Konopelchenko, B.; Alonso, Martínez L.

Favourites:
ADD

Integrability of Equations Admitting the Nonsolvable Symmetry Algebra so(3,R)
pp. 337-352(16)
Authors: Muriel, C.; Romero, J. L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more